# SDR DHL2000701004

- Difficulty date: September 23, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Screw
- Condition: Loose
- Location: Fairing
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IN FLIGHT A/C MOMENTARILY PULLS TO THE LEFT. WHEN CORRECTION APPLIED A/C RETURNS TO LEVEL.  THIS IS INTERMITTENT AND AT ALL SPEEDS AND FLAP CONFIGURATIONS.  ABOVE 250 KTS AIRFRAME HAS A VERY LOUD RUMBLE.  PULLED SPEED BRAKE WITH NO CHANGE.  WHEN SLOWED BELOW 250 KTS RUMBLE GOES AWAY.  INSPECTED ALL CABLE RUNS AND PULLEYS FOR BINDING, NONE FOUND.  OP TEST YAW DAMP SYSTEM, NONE NOTED ALL NORMAL.  SECURED LOOSE SCREWS ON LT WING TO BODY FAIRING.  FOUND 2 SCREWS ON LT AILERON LOOSE AND PRODING.  RETORQUED, ADJUSTED LT OUTBOARD T/E FLAP ACCENTRICS.  ALL OUTSIDE SURFACES CKS OK.
